Mathematical Research Letters

Volume 18 (2011)

Number 1

The stable monomorphism category of a Frobenius category

Pages: 125 – 137

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n1.a9

Author

Xiao-Wu Chen (Department of Mathematics, University of Science and Technology of China, Hefei 230026, P. R. China)

Abstract

For a Frobenius abelian category $\mathcal{A}$, we show that the category ${\rm Mon}(\mathcal{A})$ of monomorphisms in $\mathcal{A}$ is a Frobenius exact category; the associated stable category $\underline{\rm Mon}(\mathcal{A})$ modulo projective objects is called the stable monomorphism category of $\mathcal{A}$. We show that a tilting object in the stable category $\underline{\mathcal{A}}$ of $\mathcal{A}$ modulo projective objects induces naturally a tilting object in $\underline{{\rm Mon}}(\mathcal{A})$. We show that if $\mathcal{A}$ is the category of (graded) modules over a (graded) self-injective algebra $A$, then the stable monomorphism category is triangle equivalent to the (graded) singularity category of the (graded) $2\times 2$ upper triangular matrix algebra $T_2(A)$. As an application, we give two characterizations to the stable category of Ringel-Schmidmeier.

Full Text (PDF format)